# SDR SWAA105839

- Difficulty date: September 29, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 12,129 hours, 7,354 cycles
- System (JASC): 2565 · Escape Slide
- Part: Window
- Part number: M11108
- Condition: Missing
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED OTS CHECK, FOUND R2 DOOR EMERGENCY EVAC SLIDE GAUGE WINDOW MISSING.  INSTALLED WINDOW PER MT.
